# SDR H3A2002F00000

- Difficulty date: August 26, 2002
- Submitted: December 11, 2002
- Operation: Air carrier
- Aircraft: N58CK
- Make and model: Beech 58
- Aircraft serial: TH567
- Engine: Cont IO520*
- System (JASC): 7500 · Engine Bleed Air System
- Part: Duct
- Part number: 9691911
- Condition: Separated
- Location: Throttle Body
- Stage of operation: NR
- How discovered: 9
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

UNSCHEDULED LANDING WAS MADE DUE TO RIGHT ENGINE SURGING.  EXAMINATION OF ENGINE REVEALED A 1 X 2 INCH SECTION OF DUCT WAS MISSING BETWEEN THE AIR BOX AND THROTTLE BODY.  PART OF DUCT SEPARATED AND WENT THROUGH INDUCTION SYSTEM AND CYLINDER CAUSING TEMPORARY SURGING.  REPLACED DUCT ON BOTH ENGINES.  ENGINE RUN UP WAS NORMAL.
